Header

UZH-Logo

Maintenance Infos

CW complexes for complex algebraic surfaces


Kresch, A (2010). CW complexes for complex algebraic surfaces. Experimental Mathematics, 19(4):413-419.

Abstract

We describe CW complexes for complex projective algebraic surfaces in the context of practical computation of topological invariants.

Abstract

We describe CW complexes for complex projective algebraic surfaces in the context of practical computation of topological invariants.

Statistics

Citations

Dimensions.ai Metrics
1 citation in Web of Science®
1 citation in Scopus®
1 citation in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

55 downloads since deposited on 12 Feb 2011
4 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2010
Deposited On:12 Feb 2011 17:35
Last Modified:17 Feb 2018 18:20
Publisher:Taylor & Francis
ISSN:1058-6458
OA Status:Green
Publisher DOI:https://doi.org/10.1080/10586458.2010.10390632
Related URLs:http://www.expmath.org/ (Publisher)

Download

Download PDF  'CW complexes for complex algebraic surfaces'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 1MB
View at publisher